Alert archive / Oklahoma / Tornado Warnings in 2011

Tornado Warning 23, NWS Norman, OK

April 22, 2011Garvin County, Pontotoc County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 22, 2011, 8:09 PM CDT for Garvin County, Pontotoc County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 8:09 PM CDT (01:09 UTC)
Expired
Apr 22, 2011, 8:45 PM CDT
In force
36 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:28 PM CDTTSTM WND DMG1 Nw Stratford, OKREPORTS OF DOWNED TELEPHONE POLE AND OVERTURNED TRACTOR TRAILER NEAR STRATFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WFUS54 KOUN 230109
TOROUN
OKC049-123-230145-
/O.NEW.KOUN.TO.W.0023.110423T0109Z-110423T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 845 PM CDT

* AT 808 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 3 MILES NORTHWEST OF STRATFORD...MOVING 
  EAST-SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE FITZHUGH...STRATFORD AND VANOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE IN AND NEAR STRATFORD NEED TO TAKE SHELTER IMMEDIATELY.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3484 9667 3463 9677 3482 9706 3487 9702
TIME...MOT...LOC 0108Z 291DEG 17KT 3482 9700

$$


..SPEG.
1 follow-up statement
091 
WWUS54 KOUN 230129
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT FRI APR 22 2011

OKC049-123-230145-
/O.CON.KOUN.TO.W.0023.000000T0000Z-110423T0145Z/
GARVIN OK-PONTOTOC OK-
829 PM CDT FRI APR 22 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
PONTOTOC AND NORTHEASTERN GARVIN COUNTIES...

AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF 
VANOSS...MOVING EAST-NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE FITZHUGH...STRATFORD AND VANOSS.

LAT...LON 3484 9667 3463 9677 3482 9706 3487 9702
TIME...MOT...LOC 0129Z 269DEG 14KT 3482 9687

$$


..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 22, 7:00 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 22, 7:00 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI APR 22 2011

.AVIATION...
23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6
TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH
OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO
RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND
TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST
OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW.

WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF
TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF
FORECAST.

&&

.DISCUSSION...
ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD
FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING
ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED
TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON
AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL...
STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW
DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL
BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES
SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE
ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL.

RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS
FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT
HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY.
MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING
DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR
WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA
THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE
SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN
ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL
PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE
INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS
HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER
RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE
WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  70  56  67 /  40  30  50  50
HOBART OK         59  74  51  67 /  20  20  40  30
WICHITA FALLS TX  65  84  61  77 /  40  30  40  30
GAGE OK           45  64  42  62 /  10  10  40  20
PONCA CITY OK     53  64  50  62 /  50  40  50  50
DURANT OK         68  82  65  77 /  50  40  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/25
Hazardous weather outlook, Apr 22, 7:20 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI APR 22 2011

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
720 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.

TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.

DISCUSSION...
VERY WARM AND HUMID AIR AHEAD OF A NEARLY STATIONARY FRONT STRETCHED
FROM ALTUS... TO CHICKASHA... TO CHANDLER HAVE CREATED A VERY
UNSTABLE ATMOSPHERE. THROUGH THIS EVENING...WIND SHEAR IS VERY
FAVORABLE FOR SUPERCELLS... WITH THE MAIN RISK BEING VERY LARGE AND
DAMAGING HAIL. TORNADOES ARE ALSO POSSIBLE... ESPECIALLY OWING TO
THE VERY STRONG INSTABILITY. IF A LARGE NUMBER OF STORMS IS ABLE TO
PERSIST...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND THIS
WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR SOUTHEAST
OKLAHOMA.

THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.

OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

In the hours before

Local storm report, Apr 22, 7:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             7 N JOLLY               33.98N 98.35W
04/22/2011  M1.00 INCH       CLAY               TX   TRAINED SPOTTER

&&

TAYLOR
Local storm report, Apr 22, 7:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NE DEAN               33.96N 98.33W
04/22/2011  M2.00 INCH       CLAY               TX   STORM CHASER

&&

MA
Local storm report, Apr 22, 8:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             2 W LINDSAY             34.84N 97.64W
04/22/2011  E2.75 INCH       GARVIN             OK   PUBLIC

            DELAYED PUBLIC REPORT...HAIL FOR 15 MINUTES WITH GOLFBALL
            TO BASEBALL SIZED HAIL.

0755 PM     HAIL             2 S LINDSAY             34.81N 97.61W
04/22/2011  E1.75 INCH       GARVIN             OK   PUBLIC

&&

BAIN
Local storm report, Apr 22, 8:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 SW DEAN               33.92N 98.38W
04/22/2011  E2.25 INCH       CLAY               TX   PUBLIC

&&

CM
Local storm report, Apr 22, 8:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          2 SE BYARS              34.85N 97.03W
04/22/2011                   GARVIN             OK   NWS EMPLOYEE

            TORNADO AT US HWY 177 AND STATE HWY 59

&&

CM
Local storm report, Apr 22, 8:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             5 N HENRIETTA           33.89N 98.19W
04/22/2011  E1.00 INCH       CLAY               TX   PUBLIC

&&

CM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole60 min
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 22, 7:20 PM CDTSpecial Weather StatementOUNMcClain10 min
Apr 22, 7:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain34 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 22, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens15 min
Apr 22, 7:45 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole45 min
Apr 22, 7:59 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more61 min
Apr 22, 8:14 PM CDTFlash Flood WarningOUNGarvin, McClain, Pottawatomie3 hr
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 22, 8:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens41 min
Apr 22, 8:44 PM CDTTornado WarningOUNPontotoc31 min
Apr 22, 8:45 PM CDTSevere Thunderstorm WarningOUNJefferson34 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more61 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens61 min
Apr 22, 9:13 PM CDTSevere Thunderstorm WarningOUNStephens32 min
Apr 22, 9:29 PM CDTAreal Flood AdvisoryOUNGarvin, Grady, Pontotoc, Stephens3 hr
Apr 22, 9:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes53 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman64 min
Apr 22, 9:50 PM CDTFlash Flood WarningOUNCotton4 hr
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc62 min
Apr 22, 10:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens57 min
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Apr 22, 10:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 22, 11:06 PM CDTSevere Thunderstorm WarningOUNPontotoc54 min
Apr 22, 11:22 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie53 min
Apr 22, 11:29 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Jefferson, Stephens61 min
Apr 22, 11:34 PM CDTSpecial Weather StatementOUNAtoka26 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie56 min
Apr 23, 12:13 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole33 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens46 min
Apr 23, 12:32 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc19 min
Apr 23, 12:56 AM CDTSpecial Weather StatementOUNCoal19 min
Apr 23, 1:14 AM CDTSpecial Weather StatementOUNHughes31 min
Apr 23, 1:40 AM CDTSpecial Weather StatementOUNAtoka20 min
Apr 23, 4:58 PM CDTSpecial Weather StatementOUNLove17 min
Apr 23, 5:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 23, 5:42 PM CDTSpecial Weather StatementOUNLove18 min
Apr 23, 6:05 PM CDTSpecial Weather StatementOUNLove10 min
Apr 23, 6:36 PM CDTSpecial Weather StatementOUNMarshall9 min
Apr 23, 6:52 PM CDTSpecial Weather StatementOUNLove23 min
Apr 23, 6:58 PM CDTSevere Thunderstorm WarningOUNLove62 min

Nearby

Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.